# SDR SWAA2015033037953

- Difficulty date: March 16, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6554862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD Z ANGLE CRACKED AT BS 1016, BETWEEN LBL 8.5 - 17.  R & R Z ANGLE IAW SRM & DWG.
